# SDR HAL95064

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5939711501
- Condition: Cracked
- Location: Fs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT DORSAL FIN ATTACH ANGLE HAS A CONDITION 2 CRACK IN THE VERTICAL LEG REF EO 53-92-32-91 FIG 1.  REMOVED THE LEADING EDGE PANEL, REMOVED AND REPLACED THE DORSAL FIN ATTACH ANGLE WITH A NEW ATTACH ANGLE.  REINSTALLED THE LEADING EDGE PANEL PER SRM 51-30-AND SRM 51-30-1.  (W)
